MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ ES REFRIGERATOR; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ ES REFRIGERATOR; AUTOMATED DISPENSING CABINET
Model Number 500001002001
Medical Device Problem Codes Application Program Problem (2880); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console refrigerator for 3nee compartment was not accessible.The indicator light on the small box was not illuminated, and the compartment did not attempt to open electronically.The customer confirmed it could be opened manually using a key, however during attempted recovery of the failed storage, the compartment did not attempt to open at all.The customer reported that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator 3nee compartment was not accessible.The indicator light on the small box was not illuminated, and the compartment did not attempt to open electronically.The customer confirmed it could be opened manually using a key, however during attempted recovery of the failed storage, the compartment did not attempt to open at all.The customer reported that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
Additional information: section h imdrf annex codes d4 & h4: serial number, catalog, model, unique device identifier and manufacturer date not available.Correction: section b describe event or problem, section d medical device brand name, medical device catalog, unique identifier (udi), medical device serial, medical device model, concomitant med prod data and section h device manufacture date upon investigation of this incident, good faith attempts were made to get the additional information.No responses received from the field service engineer (fse) and the fse manager.Work order was cancelled by fse.

Brand Name
BD PYXIS¿ ES REFRIGERATOR
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key24143077
Report Number2016493-2025-149242
Device Sequence Number13100735
Product Code BRY
UDI-Device Identifier10885403512643
UDI-Public(01)10885403512643
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002001
Device Catalogue Number309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SN: (B)(6)
Patient SexUnknown